# SDR AALA202410035005

- Difficulty date: September 17, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 36,175 hours, 14,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LOWER SILL LOCATED BETWEEN FR 66 AND FR 68 AT LEVEL S23R IN PASSNGER CABIN. REPLACED LOWER SILL PER SRM 51-42-11-801.
